RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1979, Volume 110(152), Number 4(12), Pages 551–578 (Mi msb2510)  

A sufficient condition for closed classes of $k$-valued logic to have only trivial congruences

V. V. Gorlov


Abstract: In this paper the author obtains a classification of $M$-classes of closed classes of $k$-valued logic that are minimal (with respect to inclusion) relative to the property “all superclasses have only trivial congruences”, and an algorithm for constructing $M$-classes is proposed. On the basis of a description of $M$-classes, a sufficient condition is obtained for triviality of congruences of closed classes of $k$-valued logic.
Bibliography: 11 titles.

Full text: PDF file (3140 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1981, 38:4, 507–532

Bibliographic databases:

UDC: 517.1
MSC: Primary 03G20, 03B50; Secondary 03F65, 08A30
Received: 16.02.1979

Citation: V. V. Gorlov, “A sufficient condition for closed classes of $k$-valued logic to have only trivial congruences”, Mat. Sb. (N.S.), 110(152):4(12) (1979), 551–578; Math. USSR-Sb., 38:4 (1981), 507–532

Citation in format AMSBIB
\Bibitem{Gor79}
\by V.~V.~Gorlov
\paper A~sufficient condition for closed classes of $k$-valued logic to have only trivial congruences
\jour Mat. Sb. (N.S.)
\yr 1979
\vol 110(152)
\issue 4(12)
\pages 551--578
\mathnet{http://mi.mathnet.ru/msb2510}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=562209}
\zmath{https://zbmath.org/?q=an:0459.03011|0434.03019}
\transl
\jour Math. USSR-Sb.
\yr 1981
\vol 38
\issue 4
\pages 507--532
\crossref{https://doi.org/10.1070/SM1981v038n04ABEH001457}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981LQ11400005}


Linking options:
  • http://mi.mathnet.ru/eng/msb2510
  • http://mi.mathnet.ru/eng/msb/v152/i4/p551

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:174
    Full text:59
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021